# SDR AALA20070784

- Difficulty date: April 29, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASHLIGHT BREAK STRAP SEAL AT RIGHT BUSINESS CLASS GALLEY BROKEN.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT BREAK STRAP SEAL AT RIGHT BUSINESS CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
